Skip to content

Graphs that Admit Right Angle Crossing Drawings

Arikushi, K., Fulek, R., Keszegh, B., Morić, F., & Tóth, C. D. (2012). Graphs that Admit Right Angle Crossing Drawings. Computational Geometry, 45(4), 169-177.

Type
Journal article
Intellectual base
Primary research
Year
2012
Volume
45
Issue
4
Pages
169-177
DOI
10.1016/j.comgeo.2011.11.008
DOI registrant
Elsevier
Link
https://doi.org/10.1016/j.comgeo.2011.11.008

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:86522c5bb6cc · see in the full table